MAUDE Adverse Event Report: ABAXIS, INC. PICCOLO XPRESS CHEMISTRY ANALYZER

ABAXIS, INC. PICCOLO XPRESS CHEMISTRY ANALYZER
Catalog Number 1100-0000
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 04/13/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Additional information has been requested from the customer to support the review of the testing workflow, process controls, and sample handling/processing, as well as to clarify the complaint details and the patient¿s clinical status, including whether treatment was initiated based on the reported results.The technical representative recommended that the end user return the instrument for further evaluation.At this time, it is unknown whether the end user has elected to send the instrument in for investigation.A follow-up report will be issued upon completion of the investigation.
 
Event or Problem Description
A health care professional reported an unexpectedly high potassium (k+) result using the piccolo xpress analyzer and the piccolo comprehensive metabolic panel error codes: chem k+ | k+ problem or question chem k+ | k+ problem or question.

Brand Name
PICCOLO XPRESS CHEMISTRY ANALYZER
Common Device Name
PICCOLO XPRESS CHEMISTRY ANALYZER
Manufacturer (Section D)
ABAXIS, INC.
3240 whipple road
union city CA 94587
Manufacturer (Section G)
ABAXIS, INC.
3240 whipple road
union city CA 94587 1217
Manufacturer Contact
david longwell
3240 whipple road
union city, CA 94587-1217
MDR Report Key25167104
Report Number2939693-2026-00008
Device Sequence Number13307583
Product Code JJG
UDI-Device IdentifierEABA110000001
UDI-Public+EABA110000001/16D20230622T
Combination Product (Y/N)N
Initial Reporter StateAK
PMA/510(K) Number
K934592
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 05/13/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number1100-0000
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 04/13/2026
Initial Report FDA Received Date05/14/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured05/22/2023
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient Age36 YR
Patient SexFemale